# SDR QXEA9800012

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT ATTENDANT EMERGENCY LIGHTING SWITCH NORM LIGHT INOP.  REPLACED SWITCH, OPERATIONAL CHECK GOOD.
